# SDR IXXA9800108

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plating
- Condition: Damaged
- Location: Nr 3 Pylon
- Part time: 78,717 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, HEAT STRESS WAS DETECTED ON NUMBER THREE PYLON INBOARD AND OUTBOARD PLANK PLATING.  REPAIR ACCOMPLISHED REMOVAL OF AFFECTED AREAS, FABRICATION AND INSTALLATION OF NEW PLANK PLATINGS IN ACCORDANCE WITH DOUGLAS DRAWING 5753265 AND ENGINEERING ORDER 54-DC8-896.
